# SDR CA100825011

- Difficulty date: August 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Spring Strut
- Part number: C6CF125731
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PN C6CF1257-31, DOES NOT MEET THE DIMENSIONAL SPECIFICATIONS OF THE MFG DWG, THE OUTSIDE DIAMETER IS UNDERSIZED RESULTING IN DECREASED WALL THICKNESS.   PN C6CF1257-31 IS A SUBORDINATE PART OF ASSY, PN C6CF1257-1. QTY 4 EA OF PN C6CF1257-1 WERE SOLD.  MFG HAS CONTACTED THE APPROPRIATE CUSTOMERS IN ORDER TO HAVE THEM RETURNED.
